# SDR EPUA20140925001

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Aircraft time: 21,722 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3493101
- Part serial: F13KA165R
- Condition: Failed
- Location: Lt Engine
- Part time: 190 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

LOSS OF POWER ON THE LT ENG.  DETERMINED THAT THE LT ENG RT MAGNETO HAD FAILED.  CHANGED OUT AFFECTED MAGNETO.
